# SDR A6WA202302268489

- Difficulty date: February 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Plate
- Part number: 6013701233
- Part serial: NSA
- Condition: Corroded
- Location: Lh Nacelle
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER PYLON TRAILING EDGE BONDING PLATES HAVE CORRODED FASTENERS. ******AIRCRAFT REMOVED FROM SERVICE********** REMOVED AND REPLACED LH LOWER BONDING PLATE IAW AWAC SUPPLEMENT NO: 15-335.
